# SDR DXTA2025100205169

- Difficulty date: October 1, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N967QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0421
- Aircraft time: 668 hours, 450 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR LATCH TAKES A LOT OF PRESSURE TO PUSH DOWN INTO LOCKED POSITION.   LUBRICATED MAIN CABIN DOOR. OPS CHECK GOOD. IAW CE-680A MM 12Â·20-40
